Please note that ISTA Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).
We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.
34 Publications
2025 | In Press | Journal Article | IST-REx-ID: 19002 |

Cortés, P. P., Kumar, P., Moore, B., Ossona de Mendez, P., & Quiroz, D. A. (n.d.). Subchromatic numbers of powers of graphs with excluded minors. Discrete Mathematics. Elsevier. https://doi.org/10.1016/j.disc.2024.114377
[Published Version]
View
| DOI
| Download Published Version (ext.)
2025 | Epub ahead of print | Journal Article | IST-REx-ID: 19017 |

Glock, S., Kim, J., Lichev, L., Pikhurko, O., & Sun, S. (2025). On the (k + 2, k)-problem of Brown, Erdős, and Sós for k = 5,6,7. Canadian Journal of Mathematics. Cambridge University Press. https://doi.org/10.4153/s0008414x25000021
[Published Version]
View
| DOI
| Download Published Version (ext.)
| arXiv
2025 | Epub ahead of print | Journal Article | IST-REx-ID: 19018 |

Burova, S., & Lichev, L. (2025). The semi-random tree process. European Journal of Combinatorics. Elsevier. https://doi.org/10.1016/j.ejc.2025.104120
[Preprint]
View
| DOI
| Download Preprint (ext.)
| arXiv
2025 | Published | Journal Article | IST-REx-ID: 18478 |

Anastos, M., Boyadzhiyska, S., Rathke, S., & Rué, J. (2025). On the chromatic number of powers of subdivisions of graphs. Discrete Applied Mathematics. Elsevier. https://doi.org/10.1016/j.dam.2024.10.002
[Published Version]
View
| Files available
| DOI
| WoS
| arXiv
2025 | Published | Journal Article | IST-REx-ID: 19418 |

Draganić, N., & Petrova, K. H. (2025). Size‐Ramsey numbers of graphs with maximum degree three. Journal of the London Mathematical Society. Wiley. https://doi.org/10.1112/jlms.70116
[Published Version]
View
| Files available
| DOI
| arXiv
2025 | Published | Journal Article | IST-REx-ID: 19440 |

Alon, Y., & Anastos, M. (2025). The completion numbers of hamiltonicity and pancyclicity in random graphs. Random Structures and Algorithms. Wiley. https://doi.org/10.1002/rsa.21286
[Published Version]
View
| Files available
| DOI
| arXiv
2024 | Published | Journal Article | IST-REx-ID: 18583 |

Anastos, M., Cooley, O., Kang, M., & Kwan, M. A. (2024). Partitioning problems via random processes. Journal of the London Mathematical Society. Wiley. https://doi.org/10.1112/jlms.70010
[Published Version]
View
| Files available
| DOI
| arXiv
2024 | Published | Journal Article | IST-REx-ID: 18655 |

Anastos, M., Diskin, S., Elboim, D., & Krivelevich, M. (2024). Climbing up a random subgraph of the hypercube. Electronic Communications in Probability. Duke University Press. https://doi.org/10.1214/24-ECP639
[Published Version]
View
| Files available
| DOI
| Download Published Version (ext.)
| arXiv
2024 | Published | Conference Paper | IST-REx-ID: 18702 |

Anastos, M., Auerbach, B., Baig, M. A., Cueto Noval, M., Kwan, M. A., Pascual Perez, G., & Pietrzak, K. Z. (2024). The cost of maintaining keys in dynamic groups with applications to multicast encryption and group messaging. In 22nd International Conference on Theory of Cryptography (Vol. 15364, pp. 413–443). Milan, Italy: Springer Nature. https://doi.org/10.1007/978-3-031-78011-0_14
[Preprint]
View
| DOI
| Download Preprint (ext.)
2024 | Published | Conference Paper | IST-REx-ID: 18758 |

Lill, J., Petrova, K. H., & Weber, S. (2024). Linear-time MaxCut in multigraphs parameterized above the Poljak-Turzík bound. In 19th International Symposium on Parameterized and Exact Computation (Vol. 321). Egham, United Kingdom: Schloss Dagstuhl - Leibniz-Zentrum für Informatik. https://doi.org/10.4230/LIPIcs.IPEC.2024.2
[Published Version]
View
| Files available
| DOI
| arXiv
2024 | Epub ahead of print | Journal Article | IST-REx-ID: 18753 |

Carbonero, A., Koerts, H., Moore, B., & Spirkl, S. (2024). On heroes in digraphs with forbidden induced forests. European Journal of Combinatorics. Elsevier. https://doi.org/10.1016/j.ejc.2024.104104
View
| DOI
| Download None (ext.)
| arXiv
2024 | Published | Journal Article | IST-REx-ID: 17376 |

Kwan, M. A., & Wigderson, Y. (2024). The inertia bound is far from tight. Bulletin of the London Mathematical Society. London Mathematical Society. https://doi.org/10.1112/blms.13127
[Published Version]
View
| Files available
| DOI
| arXiv
2024 | Epub ahead of print | Journal Article | IST-REx-ID: 18951 |

Hartarsky, I., Lichev, L., & Toninelli, F. L. (2024). Local dimer dynamics in higher dimensions. Annales de l’Institut Henri Poincaré D, Combinatorics, Physics and Their Interactions. EMS Press. https://doi.org/10.4171/aihpd/200
[Preprint]
View
| DOI
| Download Preprint (ext.)
| arXiv
2024 | Published | Journal Article | IST-REx-ID: 17475 |

Koval, I., & Kwan, M. A. (2024). Exponentially many graphs are determined by their spectrum. Quarterly Journal of Mathematics. Oxford University Press. https://doi.org/10.1093/qmath/haae030
[Published Version]
View
| Files available
| DOI
| arXiv
2024 | Published | Journal Article | IST-REx-ID: 15163 |

Campbell, R., Hörsch, F., & Moore, B. (2024). Decompositions into two linear forests of bounded lengths. Discrete Mathematics. Elsevier. https://doi.org/10.1016/j.disc.2024.113962
[Preprint]
View
| DOI
| Download Preprint (ext.)
| arXiv
2024 | Epub ahead of print | Journal Article | IST-REx-ID: 18157 |

Brunck, F. R., & Kwan, M. A. (2024). Books, Hallways, and social butterflies: A note on sliding block puzzles. Mathematical Intelligencer. Springer Nature. https://doi.org/10.1007/s00283-024-10358-x
[Published Version]
View
| DOI
| Download Published Version (ext.)
| arXiv
2024 | Published | Journal Article | IST-REx-ID: 18559 |

Kwan, M. A., Sah, A., Sawhney, M., & Simkin, M. (2024). High-girth Steiner triple systems. Annals of Mathematics. Princeton University. https://doi.org/10.4007/annals.2024.200.3.4
[Preprint]
View
| DOI
| Download Preprint (ext.)
| arXiv
2023 | Published | Journal Article | IST-REx-ID: 14319 |

Anastos, M., Fabian, D., Müyesser, A., & Szabó, T. (2023). Splitting matchings and the Ryser-Brualdi-Stein conjecture for multisets. Electronic Journal of Combinatorics. Electronic Journal of Combinatorics. https://doi.org/10.37236/11714
[Published Version]
View
| Files available
| DOI
| arXiv
2023 | Published | Conference Paper | IST-REx-ID: 14344 |

Anastos, M. (2023). Fast algorithms for solving the Hamilton cycle problem with high probability. In Proceedings of the Annual ACM-SIAM Symposium on Discrete Algorithms (Vol. 2023, pp. 2286–2323). Florence, Italy: Society for Industrial and Applied Mathematics. https://doi.org/10.1137/1.9781611977554.ch88
[Preprint]
View
| DOI
| Download Preprint (ext.)
| arXiv
2023 | Published | Journal Article | IST-REx-ID: 14444 |

Kwan, M. A., Sah, A., Sawhney, M., & Simkin, M. (2023). Substructures in Latin squares. Israel Journal of Mathematics. Springer Nature. https://doi.org/10.1007/s11856-023-2513-9
[Preprint]
View
| DOI
| Download Preprint (ext.)
| arXiv